Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Side effects of multivitamin tablets - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
User :   sir.
Doctor :   How can i help you
User :   i would like to know if there is any problem taking in multivitamin tablet for long duration
User :   i have been having it for around 11 years
Doctor :   Yes there are situations pertaining to the vitamin that you take you can develop Hypervitaminosis
Doctor :   of that particular vitamin
User :   i take multivtamin
Doctor :   Yes that is a combination and if you can tell me the Ingredients per say i shall be able to tell you What you can anticipate
User :   like someone told me that if i take for so longg i may develop cancer
User :   is it true?
Doctor :   But you need not have to worry since any thing in excess is usually
Doctor :   sent out in the Feces
Doctor :   Yes that is Why i needed to Know Which is the Drug that you take or the Active Ingredients at least
User :   i take becadexamine
User :   from past 11 years
User :   should i stop it sir
Doctor :   Not any have been Reported from it
Doctor :   If your taking it for any particular symptom you need to mention it Doctor :   Else if your taking it on your own i shall recommend you to stop since most of it is available from our diet itself
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor